MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT TRL RT SZ 7-8 9M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR ISRT TRL RT SZ 7-8 9M; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Model Number 74033671
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device chipped and cracked while being processed.No case or patient involved.
 
Additional Manufacturer Narrative
H3, h6: the device, intended for use in treatment, was not received for evaluation and the reported event could not be confirmed.The shipping information was provided and all efforts were made to locate the device but we have no evidence that it was ever received by the complaint investigation team for evaluation.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batch.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
JRNY II CR ISRT TRL RT SZ 7-8 9M
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11683527
Report Number1020279-2021-03096
Device Sequence Number3097005
Product Code JWH
UDI-Device Identifier00885556421819
UDI-Public00885556421819
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74033671
Device Catalogue Number74033671
Device Lot Number13FAP2437
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2021
Supplement Date Received by Manufacturer08/11/2021
Initial Report FDA Received Date04/18/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1